# SDR AALA20140408009

- Difficulty date: April 8, 2014
- Submitted: April 9, 2014
- Operation: Air carrier
- Aircraft: N818NN
- Make and model: Boeing 737823
- Aircraft serial: 30910
- Aircraft time: 13,810 hours, 5,389 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Condition: Inoperative
- Location: Te Flap
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

MIA CREW REPORTED UNABLE TO EXTEND FLAPS BEYOND 1 UNIT DURING APPROACH.  EMERGENCY DECLARED FLIGHT LANDED MIA WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED NR 4 FLAP SKEW SENSOR, SYS GND CHECKED NORMAL, OPERATION CLOSED.
